# SDR MWEA010005

- Difficulty date: January 5, 2001
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 59114087
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN RADIUS OF LONGERON SPLICE AT LONGERON 4 RIGHT, STATION 229.  --  FABRICATED AND INSTALLED LONGERON SPLICE.
